# SDR CA131111021

- Difficulty date: November 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,556 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Lt Overwing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, FLIGHT RECEIVED LT PASSENGER EXIT DOOR INDICATION, ACCOMPANIED BY A WHISTLING SOUND.  PRESSURIZATION TO A160 WAS NORMAL.  INSTEAD OF CROSSING OVER THE ROCKIES, ELECTED TO RETURN TO DEPARTURE. FLIGHT WAS NOT OVERWEIGHT WHEN THEY LANDED, AND NO PAN PAN DECLARED.  FOUND DOOR NOT FULLY CLOSED, DOOR CLOSED.
